# SDR DALA2025040402602

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,978 hours, 3,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tape
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BULK CARGO BAY FLOOR PANEL SEALING TAPE INSP, FOUND TAPE IN NON-PERMISSIBLE CONDITION AT PANEL #161AAF FWD. LOG-PAGE UPDATED @ 31MAR25 1742 UTC 02 CORR BY TSAI 02112565 TPE 31MAR25 ATA 5325 RII: N ENTR 02112565 W 1.TEMPORARY REPAIR WITH HIGH SPEED TAPE PER ASR A350-A-53-02-XX- 17001-662A-A. 2.ALL NECESSARY 8 DAY REP INSPECTION AND 24-MONTH REPAIR LIMITS ARE BEING TRACKED VIA AA 5325-01020 SEC 01/ SEC02 AND DO NOT REQUIRE INDIVIDUAL LOG ENTRIES. (LP# 7129521)
